MathSciNet Relay Station
MathSciNet bibliographic data
MR370617 (51 #6844) 57D30
Conlon, Lawrence Transversally parallelizable foliations of codimension two. Trans. Amer. Math. Soc. 194 (1974), 79–102, erratum, ibid. 207 (1975), 406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement